Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Not every 0-dimensional realcompact space is $N$-compact


Author: Peter Nyikos
Journal: Bull. Amer. Math. Soc. 77 (1971), 392-396
MSC (1970): Primary 54D30, 54G20; Secondary 54B10, 54C25, 54D60, 54E15, 54F50
DOI: https://doi.org/10.1090/S0002-9904-1971-12709-X
MathSciNet review: 0282336
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Mrówka, On universal spaces, Bull. Acad. Polon. Sci. Cl. III 4 (1956), 479-481. MR 19, 669. MR 89401
  • 2. R. Engelking and S. Mrówka, On E-cornpact spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 6 (1958), 429-436. MR 20 #3522. MR 97042
  • 3. H. Herrlich, 𝕰-kompakte Räume. II, Mathematisches Institut der Freien Universität Berlin, 1965; reprinted, Math. Z. 96 (1967), 228-255. MR 34 #5051. MR 205218
  • 4. H. Herrlich, Topologische Reflexionen und Coreflexionen, Springer-Verlag, Berlin, 1968. MR 256332
  • 5. P. Roy, Failure of equivalence of dimension concepts for metric spaces, Bull. Amer. Math. Soc. 68 (1962), 609-613. MR 25 #5495. MR 142102
  • 6. P. Roy, Nonequality of dimensions for metric spaces, Trans. Amer. Math. Soc. 134 (1968), 117-132. MR 37 #3544. MR 227960
  • 7. L. Gillman and N. Jerison, Rings of continuous functions, University Series in Higher Math., Van Nostrand, Princeton, N. J., 1960. MR 22 #6994. MR 116199
  • 8. Kim-Peu Chew, A characterization of N-compact spaces, Proc. Amer. Math. Soc. 26 (1970), 679-682. MR 267534

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54D30, 54G20, 54B10, 54C25, 54D60, 54E15, 54F50

Retrieve articles in all journals with MSC (1970): 54D30, 54G20, 54B10, 54C25, 54D60, 54E15, 54F50


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12709-X

American Mathematical Society